A Taylor collocation method for the approximate solution of general linear Fredholm-Volterra integro-difference equations with mixed argument


Yalcinbas S., Sezer M.

APPLIED MATHEMATICS AND COMPUTATION, vol.175, no.1, pp.675-690, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 175 Issue: 1
  • Publication Date: 2006
  • Doi Number: 10.1016/j.amc.2005.07.038
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.675-690

Abstract

In this paper, a Taylor collocation method is developed to find an approximate solution of high-order linear Fredholm-Volterra integro-difference equations with variable coefficients under the mixed conditions. The solution is obtained in terms of Taylor polynomial near any point. Also, examples are presented which illustrate the partinent features of the method and the results are discussed. (c) 2005 Elsevier Inc. All rights reserved.